Universidad Complutense de Madrid
E-Prints Complutense

Epidemic transmission on SEIR stochastic models with nonlinear incidence rate



Downloads per month over past year

López Herrero, María Jesús (2016) Epidemic transmission on SEIR stochastic models with nonlinear incidence rate. Mathematical Methods in the Applied Sciences, 40 (7). pp. 2532-2541. ISSN 1099-1476


Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mma.4179/epdf


Our interest is to quantify the spread of an infective process with latency period and generic incidence rate that takes place in a Önite and homogeneous population. Within a stochastic framework, two random variables are deÖned to describe the variations of the number of secondary cases produced by an index case inside of a closed population. Computational algorithms are presented in order to characterize both random variables. Finally, theoretical and algorithmic results are illustrated by several numerical examples.

Item Type:Article
Uncontrolled Keywords:Nonlinear incidence rate; Stochastic SEIR epidemic model; Index case; Secondary cases
Subjects:Sciences > Statistics
Sciences > Statistics > Multivariate analysis
Medical sciences > Medicine
ID Code:45171
Deposited On:24 Oct 2017 07:18
Last Modified:24 Oct 2017 14:48

Origin of downloads

Repository Staff Only: item control page